The coming together of quasilinear objects in the regular case
Differencialʹnye uravneniâ, Tome 7 (1971) no. 7, pp. 1171-1178
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_7_a2,
author = {E. H. Al'brekht},
title = {The coming together of quasilinear objects in the regular case},
journal = {Differencialʹnye uravneni\^a},
pages = {1171--1178},
year = {1971},
volume = {7},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_7_a2/}
}
E. H. Al'brekht. The coming together of quasilinear objects in the regular case. Differencialʹnye uravneniâ, Tome 7 (1971) no. 7, pp. 1171-1178. http://geodesic.mathdoc.fr/item/DE_1971_7_7_a2/